# SDR RAIA2019082270001

- Difficulty date: August 17, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N11119
- Make and model: Emb EMB-145XR
- Aircraft serial: 145677
- Aircraft time: 43,048 hours, 26,850 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Condition: Leaking
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED DUE TO CREW REPORTING PACK 1 INTERMITTENT AND PACK 2 ALREADY DEFERED.  INSPECTRED AND FOUND PACK 2 COUPLING LEAKING AT THERMO SWITCH. R/R COUPLING. OPS AND LEAK CHECK GOOD OF BOTH PACKS.
